AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 5, Numéro 1, Année 2010

Abdallah SAYAH,Abdelhakim NECIR,
Champernowne transformation in kernel quantile estimation for heavy-tailed distributions, pp. 288-296
DOI :
ABSTRACT
Asbtract manquant
Citer cet article
Abdallah SAYAH,Abdelhakim NECIR, (2010). Champernowne transformation in kernel quantile estimation for heavy-tailed distributions. Afrika Statistika . Volume 5(1), pp 288-296













JAS
JAS



ok